# SDR DALA2024061706130

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Fr 64-65 S44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3137 MIS DRILLED BEAM FR 64 TO FR 65 AND STR 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BEAM FR 64 TO FR 65 AND STR 44 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0397129)
